# SDR FDEA200903191207

- Difficulty date: March 19, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53986219
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AREA 100, FUSELAGE, PREVIOUS REPAIR (STRINGER) FOUND LOCATED BTW FR 21 AND FR 22 AT STGR 49 RT.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF IT WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED PER SRM 53-10-14 FIG 201.
